# SDR FDEA201107262986

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5381394620000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC STIFFENER BETWEEN 1 AND 2 SEAT TRACKS AT FRAME 48 IS BENT.  DEFECT MEASURES 10" LONG REF; AMM 53-10-00-6.   R & R STIFFENER IAW SRM 51-72-10, PG 1-3.
